# SDR USAA2015012600003

- Difficulty date: January 25, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 17,852 hours, 6,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14L EMER LIGHT LENS MISSING.  R & R EMER LIGHT ASSEMBLY IAW MM 33-51-19.
